# SDR F3LA96052

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 260-266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FORWARD END OF STRINGER BS 260-266 STRINGER 22L.  FOUND CORROSION OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF STRINGER AND REPAIRED PER SRM 53-10-03.  WORK ACCOMPLISHED ON TRAMCO MWO FUSELAGE 289.  (M)
